MathSciNet Relay Station
MathSciNet bibliographic data
MR3001535 35Q53 (35A30)
Zhang, Li-Hua Conservation laws of the $(2+1)$-dimensional KP equation and Burgers equation with variable coefficients and cross terms. Appl. Math. Comput. 219 (2013), no. 9, 4865–4879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement